# SDR UIEA2024082800853

- Difficulty date: August 30, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 102,454 hours, 24,897 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel
- Condition: Leaking
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RH WING LOWER SKIN, FUEL LEAK AT STG L-10 BTWN W.STA 284.7 AND 375.8. (RIB 5-8)( RH WING LOWER SKIN, FUEL LEAK AT STG L-10 BTWN W.STA 284.7 AND 375.8. (RIB 5-8). SEALANT WAS REMOVED WHERE THE FUEL LEAK WAS, THE AREA WAS CLEANED AND THE FUEL LEAK WAS REPAIRED. THE FUEL LEAK  /  TEST WAS SATISFACTORY IAW AMM 28-11-00-308-013 REV 143 22AUG24. )
